MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 31MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-031; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 31MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-031; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-031
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Edema (1820); Pain (1994); Injury (2348); Reaction (2414)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported relevant discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that patient's left hip was revised due to pain and pseudo tumor.Head and liner were revised to an adm/mdm liner construct and ceramic head.The well-fixed and well-positioned shell and stem were not revised.
 
Additional Manufacturer Narrative
Additional information: d7 date of explant.An event regarding altr and pain involving a restoration modular body head was reported.The event was not confirmed.Device evaluation and results: not performed as the reported device was not returned for evaluation.A medical review was not performed because no medical information was provided.Review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Review indicated there have been no other similar events for the reported lot.The event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device, pre- and post-op xrays, patient history, histopathology report & follow-up notes are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
31MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-031
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7718780
Report Number0002249697-2018-02302
Device Sequence Number19109307
Product Code LPH
UDI-Device Identifier07613154057788
UDI-Public07613154057788
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Catalogue Number6276-1-031
Device Lot Number37230301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight92